# SDR ASAA0873552

- Difficulty date: September 15, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 29,406 hours, 12,540 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO TIE DOWN TRACK BS 787 BS 847 RBL 14.  CORRODED AFT CARGO TIE DOWN TRACK BS 787 BS 847 RBL 14 REPLACED WITH NEW TIE DOWN TRACK IAW B737 700 DWG 146A7501 MADE FROM BAC1520 1397.
